# SDR USAA2012061800014

- Difficulty date: May 31, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON AFT CARGO ENTRY INBOARD SILL COVER SHEET BETWEEN FR55+10 INCHES TO FR59 & BETWEEN S38R TO S40R.  REPLACED AFT CARGO ENTRY INBOARD SILL COVER SHEET IAW A319  SRM 51-42-11 FIG 8, 9.
